Cult members salivate at prospect of forcing 74-year old mother into abusive taper regimen

Caring for aging parents before during and after withdrawal
« on: February 05, 2018, 02:22:22 pm »

[Buddie]

My mother is sick. She is 74 and in tolerance withdrawal herself. Having survived this nighmare, I recognize so much of her struggles to be benzo related. Add to that her weakened and elderly state, and I just cant find the way out for her. Let alone navigate through the storm.

I wanted to share experiences, ideas and thoughts from anyone else who knows this journey!

Peace&Love
[…]&Faith

Site mascot Flicko the Sicko starts GoFundMe for lyme disease treatments, CBD oil business, and new Prius

This is an urgent and life and death matter for me, because I will be literally in the street at the end of this month and I don’t think I can survive in the street with lyme disease.

I’m on the verge of becoming homeless and losing my precious 4 cats.

Wow $385 in the first two hours! Thanks!

The tofu was marinated in yeast and tamari and tasted kind of like chicken.

I need money to pay my past due bills and rent, and money to start a new online herbal tincture business for lyme disease patients. My good friend also manufactures the best CBD oil and wants me to market it online too. I also need money to continue all my lyme disease natural treatments.

I have been getting some nice donations today and hope to break $3000 today! My revised goal is $5000. which is a lot more realistic than $25,000 LOL

Thanks to all my devotee friends who have donated in the past day!

I felt like I was really in direct service to Beloved Adi DA.

I got to sit with Beloved Adi Da in the big hall, where He gave Darshan and answered questions from all, and even took complaints. It was a very very intense evening, but I felt His Transmission strongly.

I also need money for a down payment for a Prius so I can work for Uber while my business ramps up.

Almost broke the $3000 mark today It would be good to get to $3500 today because I know these gofundme things wear out fast LOL My new goal is $5000 , not $25,000

This is going great for one day! Thanks to all devotees helping!

Well, the link got shut down for a day, but I am glad it is up again. Part of my story was deleted, though

I pray that my campaign will pick up again soon. I am kind of stalled at $2387 and, now would like to bring in $5000 as a goal.

I remember very fondly being the cook and janitor at the original Big Wisdom school in Sleepy Hollow. All the kids were very young then and I loved talking with them.

I am grateful for my friend Roger setting this up for me on the Matrix. I started one also, but it all goes on Facebook, where a lot of devotees don’t spend any time.

I would love to make it to $4000!

Wow , my campaign has almost died out, but I would love to be able to still reach 4000 Thanks to all who donated and I hope there are a few out there I reached out to who will still chip in some and help me get to $4000! Thanks

I just need $550 more from this campaign, and I can start my tincture business and have a down payment for a Prius so I can work some that way driving in San Fran. I am not looking for handouts, really, just help to be able to make a living while I am still sick with lyme disease . Thanks to Bruce and Swanzie for the donations yesterday!

Any help for me and my cats would be most appreciated

https://www.gofundme.com/flick-back-in-business

https://www.gofundme.com/gc5dkbjw

Anti-psychiatry zealot conspires with Benzo Buddies ghouls to destroy brother with epilepsy

Helping my Brother (Intro)
« on: February 16, 2016, 06:37:15 pm »

[Buddie]

Hi: I live in Vancouver, and one of your admins started a weekly (2nd Weds of each month) benzo withdrawal support group. I have helped the group secure a free place at the Unitarian Church where I am a member. We had our first meeting last week.

My big brother has been on an astounding cocktail of psych meds for the last 25 years or so, stemming mostly from a brain injury incurred after surgery to remove a benign frontal lobe tumor, though he also has epilepsy.

Through my direction, and approval from his psychiatrist, he is slowly tapering off Olanzapine. He is also taking Clonazepam. He has a lot of trouble being organized, and is on disability in another city in Canada. Here are the meds he is currently on:

Divalproex 3X250 mg. noon & 5Xat 6 PM
Carbamazepine CR 600 mg. AM & 9:30 PM
Primidone 250 mg. AM & 9:30 PM
Olanzapine 10 mg. AM & 9:30 PM
Clonazepam 7.5 mg. AM & 10mg PM
Metformin Hydrochloride 1000 mg. AM & 6:00 PM
Atorvastatin 40 mg. AM
Diamicron MR (Gliclazide) 60 mg. AM
ASA 81 mg. AM

He has a long way to go. And now I want to cry. Preparing this, I went back to the list of meds he sent me in August 2014, and nothing has tapered (I’ll ask him about that) but his Clonazepam went from 2.0 mg/day to 7.5 mg.

His speech is more slurred than ever.

Not sure if you need confirmation of his consent for me to ask questions on his behalf, he has problems following discussion boards and such.

But maybe I can suggest that his doctor supervise his taper off clonazepam.

Sorry, this was supposed to be short 🙂 Thank you.
« Last Edit: February 16, 2016, 07:57:56 pm by [Buddie] »

Re: Helping my Brother (Intro)
« Reply #1 on: February 16, 2016, 06:50:59 pm »

[Buddie]

Hello […],

Welcome to Benzo Buddies and thank you for being here on behalf of your brother, he is lucky to have you as an advocate.

Yes, your brother is on a lot of medications including a huge dose of clonazepam. It’s no wonder your dear brother has trouble following discussions, he is extremely medicated. I must admit that I don’t know a lot about many of the other medications your brother is taking but others here might be able to share information and experience about them.

I would hope that your brother’s doctor would be willing to help your brother with a sensible, slow taper. Many doctors favor really large cuts that can bring on some strong withdrawal effects. Since your brother does have epilepsy, it is important to make sure he is monitored by his health care team.

It will take a while to taper from such a high dose of clonazepam, but it can be done. It is generally suggested to taper no more than 5-10% every 10-14 days. I’m going to give you a link to the Ashton Manual, an excellent resource about these types of drugs and how to withdraw. It was written by an expert in the field. You might even consider printing out the appropriate pages and taking them to your brother’s doctor.

I’ll also give you a link to the General Taper Plans for additional information.

If you have questions about the other medications your brother is taking, you can post on the Other Medications board.

We’ll be here to support you and your brother. Perhaps as time progresses and his cognitive abilities improve, he would consider joining the forum himself. Please ask questions, we’re here to help.

The Ashton Manual

General Taper Plans

Other Medications

BTW, none of the admins of the forum set up a benzo withdrawal group, it might have been a regular member who took this on.

[…] 

Re: Helping my Brother (Intro)
« Reply #2 on: February 16, 2016, 07:57:12 pm »

[Buddie]

Thank you […]. This will be a long process. And it’s hard not being in the same city. I’ll talk to him and find out what he feels like doing. He was supposed to be reducing his Olanzapine (anti-psychotic) by 10% per month, but he seems to be on the same dose. He was working with his pharmacist, who was reducing the dosage, with the “permission” of his psychiatrist.

I had no idea which med would be the best to reduce, maybe I’ll ask on the board for people taking multiple meds, but I am shocked, saddened, angry that in 2.5 years his Clonazepam went from 2.0 to 7.5 mg/day.

Thank you for the links too. Maybe I misunderstood, but the support group facilitator is someone who has tapered off benzos, and benzobuddies was very helpful (I don’t know her username).

Kooks make up new disease: Ashton Syndrome

Ashton Syndrome

http://www.heatherashtonsyndrome.org

“Ashton Syndrome is an iatrogenic illness caused by the therapeutic use (typically longer than four weeks, usually in low doses, for months or years) and cessation of benzodiazepine drugs that down regulate GABA receptors in the brain and body resulting a cluster of potentially severe neurological and physical symptoms. Patients who develop Ashton Syndrome are medication compliant, and take benzodiazepine doses as prescribed by their doctors (except the ones that don’t – Editor).  They unknowingly (believe there is a warning on the product insert – Editor) become dependent on the drug, experience significant illness and begin to experience unusual and/or worsening symptoms. The onset of the syndrome begins when the patient consistently grows tolerant to the various actions of their therapeutic dose of benzodiazepines. Tolerance is determined when the original dose of the drug has progressively less efficacy and a higher dose is required to obtain the original effect. Tolerance develops at variable rates and to different degrees and may vary between patients based on neurological and chemical make-up. Symptoms of the syndrome often do not end upon cessation of the benzodiazepine and while they can gradually recede after months to years, occasionally symptoms persist indefinitely. Patient outcomes may range from complete recovery to death (people are dying from benzodiazepine withdrawal? where? – Editor). The phases of symptoms experienced vary from patient to patient and the extent of damage and time of recovery appears to also vary widely from patient to patient.”